# SDR HEER118527

- Difficulty date: December 16, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 5,857 hours
- Engine: Allsn 250C47B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 407030450197S
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LT AND RT SUPPORT CRACKED IN RADIUS AT 7TH SCREW IB ATTACHMENT.  BOTH ANGLES CRACKED IN IDENTICAL AREA.  REMOVED AND REPLACED BOTH SUPPORT ANGLES.
